# SDR PNSA0902

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9602F
- Make and model: Cessna 208
- Aircraft serial: 20800103
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cyl
- Condition: Leaking
- Location: Rt Brakes
- Component: Parkerhanfin, 26820011
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RT BRAKE FAILED DURING ENGINE START.  RESEALED MASTER CYL.
